ResearcherID Thomson Reuters  

Kumam, Poom
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: E-7122-2011
URL: http://www.researcherid.com/rid/E-7122-2011
Subject: Mathematical & Computational Biology; Mathematical Methods In Social Sciences; Mathematics
ORCID: http://orcid.org/0000-0002-5463-4581
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
Joint Affiliation:
Sub-org/Dept: Theoretical and Computational Science Center (TaCS), Science Laboratory Building, Faculty of Science; Mathematics
Role:
Description:
My URLs: https://poomkumam.wordpress.com
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  31  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Common fixed point theorems for c-distance in ordered cone metric spaces
 Author(s): Sintunavarat, W.; Cho, Y.J.; Kumam, P.
 Source: Computers and Mathematics with Applications Volume: 62 Issue: 4 Pages: 1969-1978 Published: 2011
 Times Cited: 71
 DOI: 10.1016/j.camwa.2011.06.040 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-80051788779&partnerID=MN8TOAR ...
added
18-Apr-15
2.  Title: Common fixed point theorems for c-distance in ordered cone metric spaces
 Author(s): Sintunavarat, Wutiphol; Cho, Yeol Je; Kumam, Poom
 Source: Computers & Mathematics with Applications Volume: 62 Issue: 4 Pages: 1969-1978 Published: 2011
 Times Cited: 71
 DOI: 10.1016/j.camwa.2011.06.040
added
27-Jun-17
3.  Title: Common fixed point theorems for c-distance in ordered cone metric spaces
 Author(s): Sintunavarat, Wutiphol; Cho, Yeol Je; Kumam, Poom
 Source: Computers & Mathematics with Applications Volume: 62 Issue: 4 Pages: 1969-1978 Published: 2011
 Times Cited: 71
 DOI: 10.1016/j.camwa.2011.06.040
added
27-Jun-17
4.  Title: Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings
 Author(s): Wattanawitoon, K.; Kumam, P.
 Source: Nonlinear Analysis: Hybrid Systems Volume: 3 Issue: 1 Pages: 11-20 Published: 2009
 Times Cited: 51
 DOI: 10.1016/j.nahs.2008.10.002 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-58049209676&partnerID=MN8TOAR ...
added
18-Apr-15
5.  Title: Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings
 Author(s): Wattanawitoon, Kriengsak; Kumam, Poom
 Source: Nonlinear Analysis-Hybrid Systems Volume: 3 Issue: 1 Pages: 11-20 Published: 2009
 Times Cited: 51
 DOI: 10.1016/j.nahs.2008.10.002
added
27-Jun-17
6.  Title: Strong convergence theorems by a new hybrid projection algorithm for fixed point problems and equilibrium problems of two relatively quasi-nonexpansive mappings
 Author(s): Wattanawitoon, Kriengsak; Kumam, Poom
 Source: Nonlinear Analysis-Hybrid Systems Volume: 3 Issue: 1 Pages: 11-20 Published: 2009
 Times Cited: 51
 DOI: 10.1016/j.nahs.2008.10.002
added
27-Jun-17
7.  Title: Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
 Author(s): Abbas, M.; Sintunavarat, W.; Kumam, P.
 Source: Fixed Point Theory and Applications Volume: 2012 Published: 2012
 Times Cited: 50
 DOI: 10.1186/1687-1812-2012-31 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84873848442&partnerID=MN8TOAR ...
added
18-Apr-15
8.  Title: Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
 Author(s): Abbas, Mujahid; Sintunavarat, Wutiphol; Kumam, Poom
 Source: Fixed Point Theory and Applications Published: 2012
 Times Cited: 50
 DOI: 10.1186/1687-1812-2012-31
added
27-Jun-17
9.  Title: Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces
 Author(s): Abbas, Mujahid; Sintunavarat, Wutiphol; Kumam, Poom
 Source: Fixed Point Theory and Applications Published: 2012
 Times Cited: 50
 DOI: 10.1186/1687-1812-2012-31
added
27-Jun-17
10.  Title: A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive mapping
 Author(s): Kumam, P.
 Source: Nonlinear Analysis: Hybrid Systems Volume: 2 Issue: 4 Pages: 1245-1255 Published: 2008
 Times Cited: 49
 DOI: 10.1016/j.nahs.2008.09.017 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-56949087706&partnerID=MN8TOAR ...
added
18-Apr-15
publication(s)  
First Page Previous Page Page   of  31  Go Next Page Last Page
  Sort by:    Results per page: